The Stacks Project


Bibliography item: AM

authorIliev, Atanas and Markushevich, Dimitri
titleThe Abel-Jacobi Map for a Cubic Threefold and Periods of Fano Threefolds of Degree 14
year2000
typearticle
journalDocumenta Mathematica
volume5
eprintmath/9910058
pages23–47

BibTeX code

You can use the following code to cite this item yourself.

@article{AM,
  author = {Iliev, Atanas and Markushevich, Dimitri},
  title = {The {A}bel-{J}acobi Map for a Cubic Threefold and Periods of {F}ano Threefolds of Degree 14},
  year = {2000},
  journal = {Documenta Mathematica},
  volume = {5},
  eprint = {math/9910058},
  pages = {23--47},
}